# SDR SWAA2024053082765

- Difficulty date: May 5, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N8693A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36921
- Aircraft time: 26,036 hours, 12,784 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT R/H LAV; I/B AFT FLOOR MOUNT AT STA 947 HAS AREAS OF SURFACE CORROSION. (MARKED)<[01] REMOVED AFT R/H LAV; I/B AFT FLOOR MOUNT AT STA 947 IAW SRM 51-40-02;[02] REMOVED CORROSION ON FLOOR BEAM AT STA 947; RBL 24 PER SRM 51-10-02. DAMAGE REMOVAL FOUND TO BE OUT OF LIMITS PER SRM 53-70-51-1A-1. THIS REPAIR WILL BE ACCOMPLISHED ON FAULT #TTG8Q00T663C AND EA 24-153-01228.;[03] C/W INSPECTION
